MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number GS9090SD
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during a thrombectomy procedure, a cerebase 90,60 cm straight distal catheter was delivered in place.An intermediate catheter (competitor¿s brand) was advanced through the cerebase.After passing through the cerebase, the intermediate catheter became impeded at the distal tip of the cerebase and could not be advanced further.The physician removed the cerebase and intermediate catheter from the patient.The distal tip of the cerebase was observed to be kinked/bent.The physician replaced the devices with a new cerebase and a new intermediate catheter (competitor¿s brand) and completed the procedure.The outer packaging and device were inspected prior to use and were reported to be in good condition.There was no patient injury reported.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b3, b4, g3, g6, h2, h3, h6 and h11.The device was returned to j&j medtech for further evaluation.A non-sterile cerebase 90,60 cm straight distal catheter was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and one kink was found at 21 cm from the distal end of the catheter.No additional damages were found.Microscopic inspection did not reveal further damages on the shaft jacket.A manufacturing record evaluation was performed, and no internal actions were related to the reported complaint condition were identified.The kink prevented a functional test for the obstruction condition reported; however, the issue reported regarding the kinked catheter is confirmed.With the information available there is no indication that the issues reported in the complaint results from a defect inherently related to the device.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest that the failure reported is related to manufacture or design, no internal action is required.The instructions for use (ifu) contain the following precautions: if strong resistance is met during manipulation, discontinue the procedure and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREBASE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24663977
Report Number3008114965-2026-00445
Device Sequence Number5042267
Product Code QJP
UDI-Device Identifier10886704082293
UDI-Public(01)10886704082293(17)270831(10)31697296
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGS9090SD
Device Lot Number31697296
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2026
Supplement Date Received by Manufacturer04/09/2026
04/16/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/10/2026
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown